American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(44A60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 67 found      Go to page: 1 2 3

[1] David P. Kimsey and Hugo J. Woerdeman. The truncated matrix-valued $K$-moment problem on $\mathbb{R}^d$, $\mathbb{C}^d$, and $\mathbb{T}^d$. Trans. Amer. Math. Soc. 365 (2013) 5393-5430.
Abstract, references, and article information   
View Article: PDF

[2] Hamadoun Maïga and Fana Tangara. Some identities and congruences for Stirling numbers of the second kind. Contemporary Mathematics 596 (2013) 149-162.
Book volume table of contents   
View Article: PDF

[3] D. Batenkov, V. Golubyatnikov and Y. Yomdin. Reconstruction of Planar Domains from Partial Integral Measurements. Contemporary Mathematics 591 (2013) 51-66.
Book volume table of contents
View Article: PDF

[4] Jean B. Lasserre. The $\mathbf{K}$-moment problem for continuous linear functionals. Trans. Amer. Math. Soc. 365 (2013) 2489-2504.
Abstract, references, and article information   
View Article: PDF

[5] Zenon Jan Jabłoński, Il Bong Jung and Jan Stochel. Weighted shifts on directed trees. Memoirs of the AMS 216 (2012)
Book volume table of contents   

[6] Jaka Cimprič, Murray Marshall and Tim Netzer. On the real multidimensional rational $K$-moment problem. Trans. Amer. Math. Soc. 363 (2011) 5773-5788. MR 2817409.
Abstract, references, and article information   
View Article: PDF

[7] Lawrence A. Fialkow. Solution of the truncated moment problem with variety $y = x^{3}$. Trans. Amer. Math. Soc. 363 (2011) 3133-3165. MR 2775801.
Abstract, references, and article information   
View Article: PDF

[8] Dariusz Cichoń, Jan Stochel and Franciszek Hugon Szafraniec. Extending positive definiteness. Trans. Amer. Math. Soc. 363 (2011) 545-577. MR 2719693.
Abstract, references, and article information   
View Article: PDF

[9] Tim Netzer. Positive polynomials and sequential closures of quadratic modules. Trans. Amer. Math. Soc. 362 (2010) 2619-2639. MR 2584613.
Abstract, references, and article information   
View Article: PDF

[10] Melanie Birke and Holger Dette. A note on some random orthogonal polynomials on a compact interval. Proc. Amer. Math. Soc. 137 (2009) 3511-3522. MR 2515420.
Abstract, references, and article information   
View Article: PDF

[11] Andrew G. Bakan. Representation of measures with polynomial denseness in $\mathbf {L}_{p} (\mathbb {R}, d\mu )$, $0<p<\infty $, and its application to determinate moment problems. Proc. Amer. Math. Soc. 136 (2008) 3579-3589. MR 2415042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Murray Marshall. Scheiderer's local-global principle. Math. Surveys Monogr. 146 (2008) 123-136.
Book volume table of contents   
View Article: PDF

[13] Murray Marshall. Schm\"udgen's positivstellensatz. Math. Surveys Monogr. 146 (2008) 87-95.
Book volume table of contents   
View Article: PDF

[14] Murray Marshall. Semidefinite programming and optimization. Math. Surveys Monogr. 146 (2008) 137-160.
Book volume table of contents   
View Article: PDF

[15] Murray Marshall. Krivine's positivstellensatz. Math. Surveys Monogr. 146 (2008) 21-39.
Book volume table of contents   
View Article: PDF

[16] Murray Marshall. Preliminaries. Math. Surveys Monogr. 146 (2008) 1-2.
Book volume table of contents   
View Article: PDF

[17] Murray Marshall. Positive polynomials and sums of squares. Math. Surveys Monogr. 146 (2008) 3-19.
Book volume table of contents   
View Article: PDF

[18] Murray Marshall. Non-compact case. Math. Surveys Monogr. 146 (2008) 55-70.
Book volume table of contents   
View Article: PDF

[19] Murray Marshall. Weak isotropy of quadratic forms. Math. Surveys Monogr. 146 (2008) 109-121.
Book volume table of contents   
View Article: PDF

[20] Murray Marshall. The moment problem. Math. Surveys Monogr. 146 (2008) 41-53.
Book volume table of contents   
View Article: PDF

[21] Murray Marshall. Positive Polynomials and Sums of Squares. Math. Surveys Monogr. 146 (2008) MR MR2383959.
Book volume table of contents   

[22] Murray Marshall. Archimedean $T$-modules. Math. Surveys Monogr. 146 (2008) 71-86.
Book volume table of contents   
View Article: PDF

[23] Murray Marshall. Putinar's question. Math. Surveys Monogr. 146 (2008) 97-107.
Book volume table of contents   
View Article: PDF

[24] Tim Netzer. An elementary proof of Schmüdgen's theorem on the moment problem of closed semi-algebraic sets. Proc. Amer. Math. Soc. 136 (2008) 529-537. MR 2358493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Zenon J. Jablonski. Moment problem with contractive solutions: the regular case. Proc. Amer. Math. Soc. 135 (2007) 2811-2819. MR 2317956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] B. Chevreau, I. B. Jung, E. Ko and C. Pearcy. Operators that admit a moment sequence, II. Proc. Amer. Math. Soc. 135 (2007) 1763-1767. MR 2286086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Raúl E. Curto and Jasang Yoon. Jointly hyponormal pairs of commuting subnormal operators need not be jointly subnormal. Trans. Amer. Math. Soc. 358 (2006) 5139-5159. MR 2231888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Jacob S. Christiansen and Mourad E. H. Ismail. A moment problem and a family of integral evaluations. Trans. Amer. Math. Soc. 358 (2006) 4071-4097. MR 2219011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Il Bong Jung, Alan Lambert and Jan Stochel. Backward extensions of subnormal operators. Proc. Amer. Math. Soc. 132 (2004) 2291-2302. MR 2052405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Lih-Chung Wang and Chih-Rung Chen. Generalized Tchakaloff's theorem for semi-spectral measures. Proc. Amer. Math. Soc. 131 (2003) 2201-2207. MR 1963768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 67 found      Go to page: 1 2 3